# SDR GTIA2023060937246

- Difficulty date: June 7, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,828 hours, 4,055 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OUT OF 12000 FT FA  SMELLED ODOR OF DIRTY SOCKS IN CABIN ON DESCENT QRM PROCEDURE COMPLETED & ODOR WENT AWAY -PERFORMED T/S PROCEDURE IAW AMM 05-50-01 FAULT ISOLATED TO NO 2 PACK
